مقاله A duality between fuzzy domains and strongly completely distributive $L$-ordered sets

مقاله A duality between fuzzy domains and strongly completely distributive $L$-ordered sets

… دانلود …

مقاله A duality between fuzzy domains and strongly completely distributive $L$-ordered sets دارای 28 صفحه می باشد و دارای تنظیمات در microsoft word می باشد و آماده پرینت یا چاپ است

فایل ورد مقاله A duality between fuzzy domains and strongly completely distributive $L$-ordered sets کاملا فرمت بندی و تنظیم شده در استاندارد دانشگاه و مراکز دولتی می باشد.

توجه : در صورت  مشاهده  بهم ريختگي احتمالي در متون زير ،دليل ان کپي کردن اين مطالب از داخل فایل ورد مي باشد و در فايل اصلي مقاله A duality between fuzzy domains and strongly completely distributive $L$-ordered sets،به هيچ وجه بهم ريختگي وجود ندارد


بخشی از متن مقاله A duality between fuzzy domains and strongly completely distributive $L$-ordered sets :

سال انتشار : 2014

تعداد صفحات : 28

The aim of this paper is to establish a fuzzy version of the dualitybetween domains and completely distributive lattices. All values aretaken in a fixed frame $L$. A definition of (strongly) completelydistributive $L$-ordered sets is introduced. The main result inthis paper is that the category of fuzzy domains is dually equivalentto the category of strongly completely distributive $L$-orderedsets. The results in this paper establish close connections amongfuzzy-set approach of quantitative domains and fuzzy topology withmodified $L$-sober spaces and spatial $L$-frames as links. Inaddition, some mistakes in [K.R. Wagner, Liminf convergence in$\Omega$-categories, Theoretical Computer Science 184 (1997)61–104] are pointed out.

عنوان محصول دانلودی:مقاله A duality between fuzzy domains and strongly completely distributive $L$-ordered sets
یکی از بهترین فایل ها در این موضوع پیش روی شماست. فهرست ، چکیده و لینک دانلود مربوط به مقاله A duality between fuzzy domains and strongly completely distributive $L$-ordered sets را در ادامه مطلب ببینید
مقاله A duality between fuzzy domains and strongly completely distributive $L$-ordered sets